# SDR SWAA2022020942893

- Difficulty date: February 22, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 55,249 hours, 32,141 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB FWD UPPER SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED RT. HORIZ. STAB FORWARD UPPER SLIDE SEAL PER AMM 53-31-31-400-801; AND AMM 53-31-31-000-801; AND SRM 51-40-02-0G-0. AND IPC 53-31-31-03.
